BibTeX record journals/tcs/PruhsW07

download as .bib file

@article{DBLP:journals/tcs/PruhsW07,
  author       = {Kirk Pruhs and
                  Gerhard J. Woeginger},
  title        = {Approximation schemes for a class of subset selection problems},
  journal      = {Theor. Comput. Sci.},
  volume       = {382},
  number       = {2},
  pages        = {151--156},
  year         = {2007},
  url          = {https://doi.org/10.1016/j.tcs.2007.03.006},
  doi          = {10.1016/J.TCS.2007.03.006},
  timestamp    = {Wed, 17 Feb 2021 22:01:22 +0100},
  biburl       = {https://dblp.org/rec/journals/tcs/PruhsW07.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics